If you need an accessible version of this item please contact JSTOR User Support

The Historical Development of Complex Numbers

D. R. Green
The Mathematical Gazette
Vol. 60, No. 412 (Jun., 1976), pp. 99-107
Published by: Mathematical Association
DOI: 10.2307/3616235
Stable URL: http://www.jstor.org/stable/3616235
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Historical Development of Complex Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
99
    99
  • Thumbnail: Page 
100
    100
  • Thumbnail: Page 
101
    101
  • Thumbnail: Page 
102
    102
  • Thumbnail: Page 
103
    103
  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107